Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 


Irreducibility criteria for local and global representations

Authors: Hiro-aki Narita, Ameya Pitale and Ralf Schmidt
Journal: Proc. Amer. Math. Soc. 141 (2013), 55-63
MSC (2010): Primary 11F46, 11F50, 11F70; Secondary 22E50, 22E55
Published electronically: May 1, 2012
MathSciNet review: 2988710
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that certain types of modular cusp forms generate irreducible automorphic representations of the underlying algebraic group. Analogous Archimedean and non-Archimedean local statements are also given.

References [Enhancements On Off] (What's this?)

  • [AS] Mahdi Asgari and Ralf Schmidt, Siegel modular forms and representations, Manuscripta Math. 104 (2001), no. 2, 173–200. MR 1821182, 10.1007/PL00005869
  • [BS] Rolf Berndt and Ralf Schmidt, Elements of the representation theory of the Jacobi group, Progress in Mathematics, vol. 163, Birkhäuser Verlag, Basel, 1998. MR 1634977
  • [Ca] P. Cartier, Representations of 𝑝-adic groups: a survey, Automorphic forms, representations and 𝐿-functions (Proc. Sympos. Pure Math., Oregon State Univ., Corvallis, Ore., 1977) Proc. Sympos. Pure Math., XXXIII, Amer. Math. Soc., Providence, R.I., 1979, pp. 111–155. MR 546593
  • [EZ] Martin Eichler and Don Zagier, The theory of Jacobi forms, Progress in Mathematics, vol. 55, Birkhäuser Boston, Inc., Boston, MA, 1985. MR 781735
  • [Ge] Stephen S. Gelbart, Automorphic forms on adèle groups, Princeton University Press, Princeton, N.J.; University of Tokyo Press, Tokyo, 1975. Annals of Mathematics Studies, No. 83. MR 0379375
  • [Sc] Ralf Schmidt, Iwahori-spherical representations of 𝐺𝑆𝑝(4) and Siegel modular forms of degree 2 with square-free level, J. Math. Soc. Japan 57 (2005), no. 1, 259–293. MR 2114732
  • [Ve] Tamara B. Veenstra, Siegel modular forms, 𝐿-functions, and Satake parameters, J. Number Theory 87 (2001), no. 1, 15–30. MR 1816034, 10.1006/jnth.2000.2586
  • [Ya] Hiroshi Yamashita, Multiplicity one theorems for generalized Gel′fand-Graev representations of semisimple Lie groups and Whittaker models for the discrete series, Representations of Lie groups, Kyoto, Hiroshima, 1986, Adv. Stud. Pure Math., vol. 14, Academic Press, Boston, MA, 1988, pp. 31–121. MR 1039835

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 11F46, 11F50, 11F70, 22E50, 22E55

Retrieve articles in all journals with MSC (2010): 11F46, 11F50, 11F70, 22E50, 22E55

Additional Information

Hiro-aki Narita
Affiliation: Department of Mathematics, Kumamoto University, Kurokami, Kumamoto 860-8555, Japan

Ameya Pitale
Affiliation: Department of Mathematics, University of Oklahoma, Norman, Oklahoma 73019

Ralf Schmidt
Affiliation: Department of Mathematics, University of Oklahoma, Norman, Oklahoma 73019

Keywords: Representation over local fields, automorphic representation, Hecke eigenvector
Received by editor(s): June 6, 2011
Published electronically: May 1, 2012
Additional Notes: The first author was partly supported by Grant-in-Aid for Young Scientists (B) 21740025, the Ministry of Education, Culture, Sports, Science and Technology, Japan
Communicated by: Kathrin Bringmann
Article copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.